# SDR FDEA201110284672

- Difficulty date: October 28, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 27,936 hours, 18,886 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31073101
- Part serial: 1216
- Condition: Dislodged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ESCAPE SLIDE OUT OF COMPARTMENT AND UNPACKED,  LAYING IN COURIER COMPARTMENT.  INSTALLED SERVICABLE ESCAPE SLIDE IAW MM 25-60-015-2.
